# SDR UPS07851213

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 976
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DO NOT TEST.  REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD PER MM 33-50-01-2.
